It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 49 for birth control sickness. (0.011 seconds)


... Ever since I've started it, the sunday I go off to start my period, I get nauseous, just like morning sickness for a day or two and then start my period like normal. ... (0 replies)
... Good Luck on finding the birth control method that is right for you. ... (3 replies)
... My sickness went away after a month or so, but your body just needs time to adjust to the new pills. ... (2 replies)

... the doctor can not tell your mum your on birth control due to the confidentiality policy they have. ... (4 replies)
... I've been on birth control for two weeks, and for about the past week, I've been waking up nautious. ... (4 replies)
... Hello Liz - I can't be sure but I'd say that the pill is responsible for your current problems. Such a little pill but hormones are powerful things! I felt nauseus for almost four months of being on it and that included a whole week of what felt like motion sickness - spinning room and stuff. The fact that you started and then stopped is the reason why your periods are all... (1 replies)
... izzy and sick to my stomach that I had to stop taking the pill. I called my doctor and she said to stop taking it and see if my symptoms went away. By day 9 my sickness was gone but on day 10 my period started back and it was just like day 1 of a period...very heavy. Is that normal? ... (0 replies)
... Hello all, I'm rapidly approaching 34 years of age (July 12th) and really do not want to have children. If my mind ever changes, my husband and I have both agreed on adoption. I don't know what my options are but I want to have a procedure that will also leave me with little to no period. The only reason I haven't had my tubes tied is because my menstrual symptoms are so... (2 replies)
... Well, I have to say that after being on other type of BC those side effects were just nothing. Morning sickness was very slight (as opposed to not being able of leaving the bed till 9) and tender breasts for 2 months I can deal with. Also I am emotionally stable and my libido is just fine. I used to be miserable on another brand and I am very happy with this one. (4 replies)
... y woman is different, what worked for me might not work for you. But I am on pills, Avianne, and I am very happy since I had no side effects besides some morning sickness at the begining, and some sore breast for the 2 first months. ... (4 replies)
... what exactly is avianne? a shot? I was on a pill with a low doss of estrogen and was bleeding alot. (7 replies)
... as a low dose of estrogen, and I am very happy. I have not gained weight, I have less pain during my period, and the only things that I felt was a little morning sickness in the first weeks and tender breast the first two months. But I was doing great compared to OTC. ... (7 replies)
... I've been on Avianne for more than a year, I haven't gained a pound and had almost no side effects except some morning sickness the first week and tender breasts the first 2 months. ... (10 replies)
... In a way the pill tricks your body into thinking that it is pregnant. This is why a lot of women feel like they have some morning sickness while on the pill, their boobs get tender and sometimes grow, and they might be crampy. ... (1 replies)
... Yeah you shouldn't worry at all, it's normally just sickness you need to worry about since diarreah etc affect the intestines first, you'd have to be ill for about a day before the contents of your stomach are passed. ... (3 replies)
... Thanks all. Looks like it might just be heating pads and tylenol for me. Darn, I just wish I wasn't so sensitive to all medicines. I got those morning sickness feelings too (or at least I think that's what it was, having never been pregnant), but it went away. Maybe a really low dose of ortho-tricyclene would work? (6 replies)
... Yeah I feel your pain... I tried ortho trycylon-lo and it made me feel pregnant again with the morning sickness. So next I tried nuva ring which I probably wouldn't discontinue but it is giving me yeast infections (common side effect). Besides that it has made my boobs bigger (pregnancy size), I break out a bit more (like when I was pregnant), and I am slightly more... (6 replies)
... But I agree with you, I think it has something to do with the birth control. What kind are you taking? ... (5 replies)
... But I agree with you, I think it has something to do with the birth control. What kind are you taking? ... (5 replies)
... if I take them in the evening I get morning sickness the following morning. ... (15 replies)


Associated Tags: birth control pill, birth control pill period, dizziness, lightheaded

Pages: 1 2

All times are GMT -7. The time now is 11:39 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!